Advil Cold & Flu coated Tablets are used to relieve nasal or sinus congestion with headache, fever and pain which are associated with the cold and flu.
The medication contains ibuprofen which reduces inflammation, relieves pain and fever. It also contains pseudoephedrine hydrochloride, a decongestant, which clears the nasal passage.
Adults and children 12 years 1-2 tablets with water every 4-6 hours, up to a maximum of 6 tablets in 24 hours.
At Chemist Connect our delivery service is quick, affordable and efficient.
Our standard UK & Ireland delivery charge is FREE for all orders over £30.
For orders under £30 it is only £2.50 for Standard UK & Ireland delivery
If you have any queries regarding your delivery our customer service team can be contacted to help you with any questions you may have.
We understand that there may be occasions when the items may not have been delivered correctly or that you no longer require the product.
If this is the case then you can return any unwanted items within 28 days for a refund or replacement. This applies as long as items are unused and are returned with the original undamaged packaging.
* For full details please navigate to our dedicated return page.